# SDR SWAA2021060845872

- Difficulty date: April 29, 2020
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 21,271 hours, 9,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR AREA SHIELD JUST AFT OF DOOR CUTOUT STA 500 TO 500A; WL 156; RBL 25 HAS CORROSION ON UPPER SURFACE; MARKED. / REMOVED CORROSION FROM FWD CARGO COMPARTMENT FLOOR AREA SHIELD JUST AFT OF DOOR CUTOUT STA 500 TO 500A IAW SRM 51-10-02-0G-0 AND INSPECTED WITH 10X MAGNIFYING GLASS- ALL CORROSION REMOVED; ORIGINAL THICKNESS .032'; REMAINING THICKNESS .017' ; .015' REMOVED-MORE THEN 10%; OUT OF LIMITS ; REPLACED WITH NEW FLOOR SHIELD ; P/N 143A8126-29 IAW BOEING P2 143A8126 REV G AND BOEING DWG 143A0080 REV-; AND APPLIED CIC ATAG WN9177 AAR TOOL 36644 DATE 09SEP20
